# SDR USAA951132

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579US
- Make and model: Boeing 737301
- Aircraft serial: 23258
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: Fwd Service Door
- Part time: 33,535 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'FULL C' CHECK, VISUAL INSPECTION FOUND PREVIOUSLY INSTALLED REPAIR, FORWARD SERVICE DOOR, TOP AND LOWER HINGE, DAMAGED.  TWO DOUBLERS INSTALLED, ONE TOP HINGE, AND ONE BOTTOM HINGE, TOP 7 INCHES BY 8 INCHES, BOTTOM 5 INCHES BY 5 INCHES.  REPAIRED PER SRM 52-00-01.  (X)
